# SDR DALA14015151811

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 52,435 hours, 11,340 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR AT BS 1725, S7R BELOW THE APU FWD LOWER CUTOUT SKIN FOUND CRACKED.  REPAIR CARRIED OUT IAW PRI 522079-14AD, REV. ORIGINAL AND REV 1.
